CSpace
analgorithmforcontinuoustypeoptimalsphericalfacilitylocationproblem
Zhang Liping1; Wang Changyu2
1999
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume12Issue:3Pages:210
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48003
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.曲阜师范大学
Recommended Citation
GB/T 7714
Zhang Liping,Wang Changyu. analgorithmforcontinuoustypeoptimalsphericalfacilitylocationproblem[J]. systemsscienceandmathematicalscience,1999,12(3):210.
APA Zhang Liping,&Wang Changyu.(1999).analgorithmforcontinuoustypeoptimalsphericalfacilitylocationproblem.systemsscienceandmathematicalscience,12(3),210.
MLA Zhang Liping,et al."analgorithmforcontinuoustypeoptimalsphericalfacilitylocationproblem".systemsscienceandmathematicalscience 12.3(1999):210.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Liping]'s Articles
[Wang Changyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Liping]'s Articles
[Wang Changyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Liping]'s Articles
[Wang Changyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.